# SDR AALA980426

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD LAVATORY TANK FORWARD TIE-DOWN BRACKET CORRODED ON FRAME APPROXIMATELY 10 INCHES ABOVE CUSP.  FRAME REPAIRED PER SRM 53-03 FIG 2A.  TST:  44,152 HOURS.  CYCLES:  24,579.  (X)
